Dong-A Pharmaceutical

Pantec Q

Pantec Q Nose Plus Soft Cap.

  • Categories
    OTC
  • Appearance
    Yellow transparent oval soft capsules with pale yellow, clear liquid contents
  • Active Ingredient
    Acetaminophen 200mg
    Brompheniramine Maleate 2.6mg
    Dextromethorphan Hydrobromide Hydrate 8mg
    DL-Methylephedrine Hydrochloride 12.5mg
    Pseudoephedrine Hydrochloride 15mg
  • Indication
    relief of various cold symptoms (runny nose, congestion, sneezing, sore throat, cough, phlegm, chills, fever, joint pain, headache, and muscle pain)
  • Patient information
  • Item Standard Code
    202107059
  • Appearance
    Yellow transparent oval soft capsules with pale yellow, clear liquid contents
  • Active Ingredient
    Acetaminophen 200mg
    Brompheniramine Maleate 2.6mg
    Dextromethorphan Hydrobromide Hydrate 8mg
    DL-Methylephedrine Hydrochloride 12.5mg
    Pseudoephedrine Hydrochloride 15mg
  • Indication
    relief of various cold symptoms (runny nose, congestion, sneezing, sore throat, cough, phlegm, chills, fever, joint pain, headache, and muscle pain)
  • How to Take/Dosage
    Ages 15+ and adults: Take 2 capsules, 3 times daily, 30 minutes after meals
    7 to 14 years: Take 1 capsule, 3 times daily, 30 minutes after meals
  • Packaging Unit
    PTP-10 Capsules/PTP
  • Cautions for use
    Refer to the product detalis as above